# SDR 08FDEA03954

- Difficulty date: September 19, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 19,616 hours, 10,331 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R53070088200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK NR 2 RT HAS 4 SQ IN OF CORROSION AT FR 27 AND 4 SQ IN OF CORROSION AT FR 30.  REMOVED LEVEL 1 CORROSION AND REMOVED DAMAGED SEAT TRACK SECTION AT TRACK NR 2RT AND INSTALLED SEAT TRACK SPLICE REPAIR BETWEEN FR 27 AND FR 30 IAW SRM 53-10-16, FIG 208, SHEET 1.
